By Topic

Dynamic-decomposition-based approach to eigenvalue and scattering problems for azimuthally inhomogeneous slotted cylindrical structures

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
A. E. Serebryannikov ; Tech. Univ. Hamburg-Harburg, Hamburg, Germany ; K. F. Schuenemann

In this paper, an approach is developed that allows one to substantially accelerate numerical solving of the eigenvalue modal and scattering problems treated with the aid of the mode-matching technique or integral-equation technique combined with the method of moments for a wide class of azimuthally inhomogeneous cylindrical structures having sector-shaped slots. It is based on a special decomposition of the matrix elements containing series over spatial harmonics. An earlier developed decomposition scheme is modified that provides fast and accurate calculation of the series, which correspond to both slot and nonslot domains. Two new efficient schemes are proposed, which are especially important for accelerating calculations in cases where the series corresponding to the slot domains contain cylindrical functions of noninteger order. Results are presented that demonstrate advantages of both the new and modified decomposition scheme.

Published in:

IEEE Transactions on Microwave Theory and Techniques  (Volume:52 ,  Issue: 8 )